BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Sheaves on $\\\\\\\\\\\\\\\\mathcal T$-topologies

Participants in the publication
Mário J. EDMUNDO (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Luca PRELLI (Author)
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2016-01-00

Where published
Journal of the Mathematical Society of Japan

Publication Identifiers
ISSN - 0025-5645

Publisher
Mathematical Society of Japan (Project Euclid)

Volume
68
Number
1

Starting page
347
Last page
381

Document Identifiers
URL - http://dx.doi.org/10.2969/jmsj/06810347
DOI - https://doi.org/10.2969/jmsj/06810347

Rankings
SCIMAGO Q1 (2016) - 0.896 - Mathematics (miscellaneous)


Export

APA
Mário J. EDMUNDO, Luca PRELLI, (2016). Sheaves on $\\\\\\\\\\\\\\\\mathcal T$-topologies. Journal of the Mathematical Society of Japan, 68, 347-381. ISSN 0025-5645. eISSN . http://dx.doi.org/10.2969/jmsj/06810347

IEEE
Mário J. EDMUNDO, Luca PRELLI, "Sheaves on $\\\\\\\\\\\\\\\\mathcal T$-topologies" in Journal of the Mathematical Society of Japan, vol. 68, pp. 347-381, 2016. 10.2969/jmsj/06810347

BIBTEX
@article{39080, author = {Mário J. EDMUNDO and Luca PRELLI}, title = {Sheaves on $\\\\\\\\\\\\\\\\mathcal T$-topologies}, journal = {Journal of the Mathematical Society of Japan}, year = 2016, pages = {347-381}, volume = 68 }